MAUDE Adverse Event Report: BELMONT INSTRUMENT CORPORATION THE BELMONT HYPERTHERMIA PUMP; THERMAL INFUSION FLUID WARMER

BELMONT INSTRUMENT CORPORATION THE BELMONT HYPERTHERMIA PUMP; THERMAL INFUSION FLUID WARMER
Catalog Number 902-00001
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for investigation on april 4, 2018.Upon testing the unit using our standard operating procedures, the customer complaint was confirmed.The unit exhibited a heating fault alarm due to a dirty output temperature probe window.In the event of a heating fault alarm, the hyperthermia pump displays the following alarm message: "check temperature probes for blockage.Clean windows.Press retry to continue.Service machine if error persists." rebooting the machine without cleaning the temperature probe windows will not resolve the problem.There was no harm to the patient.
 
Event or Problem Description
The user facility reported that the hyperthermia pump exhibited a heating fault alarm with the following alarm message: "check temperature probe windows for blockage." the machine was rebooted and the procedure proceeded as planned.Near the end of the case, the unit exhibited another heating fault alarm.There was no adverse impact to the patient.

Brand Name
THE BELMONT HYPERTHERMIA PUMP
Common Device Name
THERMAL INFUSION FLUID WARMER
Manufacturer (Section D)
BELMONT INSTRUMENT CORPORATION
780 boston road
billerica MA 01821
MDR Report Key7449143
Report Number1219702-2018-00003
Device Sequence Number18868103
Product Code LGZ
UDI-Device Identifier10896128002456
UDI-Public(01)10896128002456
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K090089
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number902-00001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/04/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/21/2018
Initial Report FDA Received Date04/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1